# SDR HNAA2018080200177

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,278 hours, 28,752 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BATT 1 OV/TEMP MSG INFLT 258 DEG 79 DEG ON GATE. REMOVED AND REPLACED NR 1 BATTERY IAW AMM 24-36-01. OPS CHECK GOOD OK FOR SERVICE.
